RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1974, Volume 8, Issue 4, Pages 79–80 (Mi faa2381)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

On the equivalence of families of local diffeomorphisms

G. R. Belitskii


Full text: PDF file (294 kB)

English version:
Functional Analysis and Its Applications, 1974, 8:4, 338–339

Bibliographic databases:

Received: 21.05.1973

Citation: G. R. Belitskii, “On the equivalence of families of local diffeomorphisms”, Funktsional. Anal. i Prilozhen., 8:4 (1974), 79–80; Funct. Anal. Appl., 8:4 (1974), 338–339

Citation in format AMSBIB
\Bibitem{Bel74}
\by G.~R.~Belitskii
\paper On the equivalence of families of local diffeomorphisms
\jour Funktsional. Anal. i Prilozhen.
\yr 1974
\vol 8
\issue 4
\pages 79--80
\mathnet{http://mi.mathnet.ru/faa2381}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0405517}
\zmath{https://zbmath.org/?q=an:0312.57023}
\transl
\jour Funct. Anal. Appl.
\yr 1974
\vol 8
\issue 4
\pages 338--339
\crossref{https://doi.org/10.1007/BF01075493}


Linking options:
  • http://mi.mathnet.ru/eng/faa2381
  • http://mi.mathnet.ru/eng/faa/v8/i4/p79

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. R. Belitskii, “Equivalence and normal forms of germs of smooth mappings”, Russian Math. Surveys, 33:1 (1978), 107–177  mathnet  crossref  mathscinet  zmath
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:103
    Full text:57

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020